# SDR DXTA200809193279

- Difficulty date: September 19, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 429 hours, 384 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Out Of Limits
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT KICKS OFF WHEN IN CLIMB OR TURN. ACFT CONTROLS APPEAR TO BE LOADED WHEN AUTOPILOT KICKS OFF. PERFORMED OPS CHECK OF AUTOPILOT DISENGAGEMENT SYS TO ENSURE PROPER OPERATION. ALL CHECK GOOD. PERFORMED AHRS FUNCTIONAL TEST. ALL AHRS OPS CHECK GOOD. GAINED ACCESS IN AFT CABIN AREA TO AUTO PILOT SERVO FOR AILERON. CHECKED CABLE TENSIONS FOUND CABLE TENSIONS TO BE AT 21 LBS.  REQUIRED TENSION IS 20LBS + 30LBS. GAINED ACCESS TO ELEVATOR SERVO IN AFT BAGGAGE COMPARTMENT.  FOUND ELEVATOR AUTOPILOT SERVO CABLE TENSIONS TO BE AT 29 LBS.  LIMIT IS 20 + 30LBS. ADJUSTED CABLE TENSIONS. TO 20 LBS AS REQUIRED. PERFORMED TRAVEL CHECK AT ELEVATOR & ELEVATOR TRIM. ELEVATOR TRAVELS CHECK GOOD. ELEVATOR TRIM IN NOSE UP POSITION FOUND TRAVELS TO BE OUT OF LIMITS.  GAINED ACCESS TO ELEVATOR TRIM STOP BLOCKS AND ADJUSTED STOP BLOCK TO BRING TRAVELS WITHIN LIMITS AT 4.5.+1-0 DEGREES NOSE DOWN AND 11' +.5'-0' NOSE DOWN.  OPERATED AUTO PILOT SYS AFTER ALL TENSIONS CHECKED AND ADJUSTMENTS MADE. NO FAULTS NOTED AT THIS TIME.   CLOSED ALL ACCESS IN CABIN AREA AND AFT BAGGAGE.  ALL WORK DONE IAW MM 22-11-03, 34-21-16-27-11-00 AND 27-31-00.
